# SDR GUUA94531031411A

- Difficulty date: March 14, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,992 hours, 37,767 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED INFLIGHT THE LEFT LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED, DECLARED AN EMERGENCY DIVERTED TO JAX SECURED THE ENGINE LANDED WITHOUT INCIDENT.    REPLACED LEFT ENGINE FUEL CONTROL AND HIGH PRESSURE FUEL PUMP GROUND PERFORMANCE CHECK WITH POWER ASSURANCE RUN OPERATIONAL CHECKED GOOD.
